# SDR LR7A00187

- Difficulty date: October 21, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 43,148 hours, 28,790 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Part time: 43,148 hours, 28,790 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A-CHECK INSPECTION PER JOB CARD HA1200, FOUND FS 561.75 LT MLG WHEEL WELL PRESSURE BULKHEAD WEB CRACKED 3.625 INCH AT LBL 61, WL 175.  REPAIRED PER SRM SMP 583-53-40-09.
